# SDR CA060210006

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 892 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: B8187B
- Part serial: 105491
- Condition: Noisy
- Location: Fuel Sys
- Part time: 882 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT RECORDED A DEFECT THAT THE PUMP WAS MAKING A GRINDING NOISE.  PUMP ASSEMBLY WAS REPLACED.  NO FURTHER DEFECTS NOTED. (TC NR 20060210006)
